Solution of convection-diffusion equation by the method of characteristics

Banas L (2004)
Journal of Computational and Applied Mathematics 168(1-2): 31-39.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
PUB-ID

Cite this

Banas L. Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics. 2004;168(1-2):31-39.
Banas, L. (2004). Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics, 168(1-2), 31-39. doi:10.1016/j.cam.2003.12.003
Banas, L. (2004). Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics 168, 31-39.
Banas, L., 2004. Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics, 168(1-2), p 31-39.
L. Banas, “Solution of convection-diffusion equation by the method of characteristics”, Journal of Computational and Applied Mathematics, vol. 168, 2004, pp. 31-39.
Banas, L.: Solution of convection-diffusion equation by the method of characteristics. Journal of Computational and Applied Mathematics. 168, 31-39 (2004).
Banas, Lubomir. “Solution of convection-diffusion equation by the method of characteristics”. Journal of Computational and Applied Mathematics 168.1-2 (2004): 31-39.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar